Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Submanifolds in hyper-Kähler geometry


Authors: Robert Bryant and Reese Harvey
Journal: J. Amer. Math. Soc. 2 (1989), 1-31
MSC: Primary 53C40; Secondary 32C10, 53C25, 53C55
DOI: https://doi.org/10.1090/S0894-0347-1989-0953169-8
MathSciNet review: 953169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Be] A. Beauville, Variétés Kählériennes compactes avec $ {c_1} = 0$, Astérisque 126 (1985), 181-192. MR 785234
  • [Bo] F. Bogomolov, Hamiltonian Kähler manifolds, Soviet Math. Dokl. 19 (1978), 1462-1465.
  • [BH] R. Bryant and R. Harvey, Stabilizers of calibrations (to appear).
  • [DHM] J. Dadok, R. Harvey, and F. Morgan, Calibrations on $ {{\mathbf{R}}^8}$, Trans. Amer. Math. Soc. 307 (1988), 1-40. MR 936802 (89f:53089)
  • [HL] R. Harvey and H. B. Lawson, Jr., Calibrated geometries, Acta Math. 148 (1982), 47-157. MR 666108 (85i:53058)
  • [HKLR] N. Hitchin, A. Karlhede, U. Lindström, and M. Roček, Hyperkähler metrics and super symmetry, Comm. Math. Phys. (to appear).
  • [T] A. Todorov, Every holomorphic symplectic manifold admits a Kähler metric, preprint.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C40, 32C10, 53C25, 53C55

Retrieve articles in all journals with MSC: 53C40, 32C10, 53C25, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0953169-8
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society